Economics at your fingertips  

Mixed autoregressive-moving average multivariate processes with time-dependent coefficients

Marc Hallin ()

Journal of Multivariate Analysis, 1978, vol. 8, issue 4, 567-572

Abstract: Conditions for mixed autoregressive-moving average processes with time-dependent coefficients to be purely nondeterministic and invertible can be obtained from classical difference equations theory. These conditions involve one-sided Green's functions or their matricial equivalents. A recursive computation of these functions is proposed, which allows one to drop the assumption of nondegeneracy classicaly made about the highest order matrix of difference operators; it constitutes thus a generalized definition of these functions.

Keywords: Time; series; difference; equations; stochastic; equations (search for similar items in EconPapers)
Date: 1978
References: Add references at CitEc
Citations: View citations in EconPapers (6) Track citations by RSS feed

Downloads: (external link)
Full text for ScienceDirect subscribers only

Related works:
Working Paper: Mixed autoregressive-moving average multivariate processes with time-dependent coefficients (1978)
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link:

Ordering information: This journal article can be ordered from
https://shop.elsevie ... _01_ooc_1&version=01

Access Statistics for this article

Journal of Multivariate Analysis is currently edited by de Leeuw, J.

More articles in Journal of Multivariate Analysis from Elsevier
Bibliographic data for series maintained by Dana Niculescu ().

Page updated 2019-06-08
Handle: RePEc:eee:jmvana:v:8:y:1978:i:4:p:567-572